Florida, 2015Damaging Winds and Lightning Strikes in Florida, August 20, 2015
August 20, 2015 · NWS JAX · 4 events in 2 counties and zones
Prevailing westerly steering flow combined with a moist and unstable airmass produced scattered strong to severe afternoon and evening storms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Prevailing westerly steering flow combined with a moist and unstable airmass produced scattered strong to severe afternoon and evening storms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Aug 20, 2:20 PM EST, 1 hour 52 minutes earlier.
Area forecast discussion, Aug 20, 2:20 PM EST, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 PM EDT THU AUG 20 2015
.NEAR TERM /THROUGH FRIDAY/...
THIS AFTERNOON...SCATTERED SHOWERS AND STORMS WERE DEVELOPING ACROSS
SOUTHEAST GEORGIA AND JUST TO THE WEST OF I-75 EARLY THIS AFTERNOON.
THE EAST COAST SEA BREEZE WAS BEGINNING TO MOVE INLAND...AND SHOWERS
AND STORMS WILL BECOME MORE NUMEROUS THROUGH THE AFTERNOON. THE
WARMER TEMPERATURES ALOFT HAVE KEPT THUNDERSTORMS IN CHECK THUS
FAR...BUT STRONG TO ISOLATED SEVERE STORMS WITH DOWNBURST WINDS ARE
POSSIBLE.
TONIGHT...SHOWERS AND A FEW STORMS COULD CONTINUE WELL INTO THE
EVENING HOURS...ESPECIALLY ACROSS THE SOUTHEAST GEORGIA COUNTIES AS
A SHORTWAVE ROTATES AROUND THE NORTHERN SIDE OF THE UPPER RIDGE
ACROSS THE NORTHEASTERN GULF AND A SURFACE FRONT PUSHES TOWARDS THE
REGION. PATCHY FOG IS POSSIBLE...ESPECIALLY ACROSS AREAS THAT
RECEIVE RAIN THIS AFTERNOON/EVENING. LOWS WILL BE IN THE LOW TO MID
70S.
FRIDAY...UPPER LEVEL TROUGH ACROSS THE GREAT LAKES THIS AFTERNOON
WILL PUSH NORTHEASTWARD INTO CANADA. MID/UPPER LEVEL HIGH PRESSURE
WILL REMAIN ALMOST STATIONARY ACROSS NORTH CENTRAL FLORIDA AND THE
EASTERN GULF ON FRIDAY...WITH WESTERLY FLOW CONTINUING ALOFT. A
SURFACE FRONTAL BOUNDARY WILL PUSH INTO SOUTHEAST GEORGIA TO NEAR
STATE ROAD 84 ON FRIDAY...WHICH WILL BRING NORTHERLY WINDS AND
SLIGHTLY DRIER AIR BEHIND THE BOUNDARY. DEEP MOISTURE WILL REMAIN
ACROSS NORTHEAST FLORIDA. LOW LEVEL CONVERGENCE/SEA BREEZES
BOUNDARIES AND DAYTIME HEATING WILL LEAD TO SCATTERED SHOWERS/STORMS
ACROSS THE REGION...WITH NUMEROUS COVERAGE WEST OF I-95 TO THE I-75
CORRIDOR SOUTH OF JAX. HIGHS WILL BE IN THE LOWER TO MID 90S WITH
HEAT INDICES UP TO 105.
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
A WEAK SURFACE TROUGH WILL DROP SOUTH THROUGH THE AREA FRIDAY
NIGHT. A FEW DIURNAL STORMS MAY LINGER INTO THE EVENING WITH A
FOCUS ALONG THIS BOUNDARY. STORMS SHOULD WIND DOWN COMPLETELY BY
MIDNIGHT.
LIGHT ONSHORE FLOW WILL DEVELOP ON SATURDAY BEHIND THE DECAYING
SURFACE BOUNDARY. MOISTURE AND INSTABILITY WILL REMAIN SUFFICIENT
ENOUGH FOR SCATTERED TO NUMEROUS AFTERNOON THUNDERSTORMS TO
DEVELOP ALONG THE SEABREEZES. THE MAIN FOCUS WILL BE ACROSS THE
INTERIOR COUNTIES MAINLY BETWEEN I-95 AND I-75. HOT CONDITIONS
WILL CONTINUE ON SATURDAY OVER INLAND LOCATIONS WITH HIGHS IN THE
MID 90S FOR MOST INLAND ZONES.
THE MID TO UPPER LEVEL RIDGE WILL BEGIN TO GET SUPPRESSED ON
SUNDAY AS SHORTWAVE TROUGHING PUNCHES IN FROM THE NORTH. THE LOW
LEVEL FLOW WILL BE A LITTLE STRONGER SO THE ATLANTIC SEABREEZE
WILL GET OFF TO AN EARLIER START. A LITTLE DRIER AIR ALOFT WILL
ALSO BEGIN ADVECTING INTO THE REGION. THIS WILL TRANSLATE TO A
LITTLE LESS THUNDERSTORM ACTIVITY BUT WE WILL STILL SEE SCATTERED
INLAND STORMS SUNDAY AFTERNOON ESPECIALLY NEAR THE I-75 CORRIDOR
AS THE TWO SEABREEZES COME TOGETHER. LITTLE IF ANY RAIN IS
EXPECTED AT THE ATLANTIC COAST ON SUNDAY.
.LONG TERM /MONDAY THROUGH THURSDAY/...
THE FLOW WILL BECOME MORE SOUTHERLY EARLY NEXT WEEK AS DEEP LAYER
TROUGHING BECOMES ESTABLISHED ACROSS THE SOUTHEAST UNITED STATES.
INITIALLY...THIS WILL KEEP DIURNAL STORMS MORE SCATTERED SINCE
SOME THE TROUGH WILL USHER IN SOME DRIER AIR ALOFT. BUT AS WE GO
THROUGH THE WEEK...STORM CHANCES WILL AGAIN BEGIN TO INCREASE AS A
SURFACE TROUGH SETS UP ACROSS SE GA WITH INCREASING MOIST
SOUTHWEST FLOW ACROSS NE FL BRINGING STORM COVERAGE BACK UP TO
SCATTERED TO NUMEROUS.
&&
AVIATION... SCATTERED SHOWERS AND STORMS WILL BECOME NUMEROUS
ACROSS NORTHEAST FLORIDA EAST OF I-75 THIS AFTERNOON...AND TEMPO
FOR MVFR HAS BEEN ADDED TO THE FLORIDA TAF SITES FROM 20-23Z.
SHOWERS AND STORMS WILL DISSIPATE OVERNIGHT...WITH MAINLY LIGHT
AND VARIABLE WINDS THROUGH THE END OF THE TAF PERIOD.
&&
.MARINE...
HIGH PRESSURE RIDGE WILL BREAK DOWN FRIDAY AND SATURDAY AS A WEAK
FRONT PUSHES INTO SOUTHEAST GEORGIA AND THEN DISSIPATES. PREVAILING
LIGHT ONSHORE FLOW SHOULD BEGIN BY SAT...CONTINUING THROUGH SUN
NIGHT. NO HEADLINES AT THIS TIME. ANOTHER FRONT APPROACHES FROM
THE NW ON TUE.
RIP CURRENTS: LOW RISK THROUGH FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 76 95 74 95 / 30 40 20 50
SSI 76 89 78 90 / 30 40 20 40
JAX 75 92 75 92 / 30 50 30 50
SGJ 75 89 77 90 / 30 40 20 40
GNV 72 92 75 93 / 20 50 20 60
OCF 75 92 74 93 / 20 50 20 60
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
KENNEDY/HESS/SHULER
Hazardous weather outlook, Aug 20, 4:00 AM EST, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
500 AM EDT THU AUG 20 2015
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-210930-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
500 AM EDT THU AUG 20 2015
...SCATTERED TO NUMEROUS STORMS AGAIN TODAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND EVENING...WITH THE HIGHEST CHANCES OVER NORTHEAST FLORIDA. A
FEW STRONG TO BRIEFLY SEVERE STORMS WILL BE POSSIBLE THIS
AFTERNOON WITH STRONG GUSTY WINDS AND FREQUENT LIGHTNING. LOCALLY
HEAVY RAINFALL IS ALSO POSSIBLE. SHOWERS AND STORMS WILL BEGIN
WELL INLAND BY 1 PM...AND MOVE TO THE I-95 CORRIDOR AREA AROUND
4 PM. STORM MOTION WILL BE EAST AT 10 TO 15 MPH. MOST OF THE
THUNDERSTORM ACTIVITY SHOULD DISSIPATE BY THE MID EVENING HOURS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED FRIDAY WITH THE
BEST COVERAGE OVER NORTHEAST FLORIDA. THERE WILL REMAIN A CHANCE
OF AFTERNOON AND EVENING THUNDERSTORMS OVER THE WEEKEND AND EARLY
NEXT WEEK. LIGHTNING AND HEAVY RAINFALL WILL BE THE MAIN STORM
THREATS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED IF WARNINGS ARE ISSUED LATER TODAY.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Aug 20, 2:31 PM EST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
331 PM EDT THU AUG 20 2015
FLZ022-030-202015-
UNION FL-COLUMBIA FL-
331 PM EDT THU AUG 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND
SOUTHEASTERN COLUMBIA COUNTIES UNTIL 415 PM EDT...
AT 331 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PROVIDENCE...OR 11 MILES SOUTH OF LAKE CITY...MOVING NORTHEAST AT 10
MPH.
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
LAKE CITY...PALESTINE COMMUNITY...LULU...GROVES AND PROVIDENCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3021 8246 3014 8246 3014 8240 3000 8237
2996 8264 3016 8266
TIME...MOT...LOC 1931Z 231DEG 8KT 3004 8259
ZIBURASpecial weather statement, Aug 20, 3:17 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
417 PM EDT THU AUG 20 2015
FLZ031-032-202045-
BRADFORD FL-CLAY FL-
417 PM EDT THU AUG 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADFORD AND WEST
CENTRAL CLAY COUNTIES UNTIL 445 PM EDT...
AT 417 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
STARKE...MOVING NORTHEAST AT 15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
STARKE...KEYSTONE HEIGHTS...KINGSLEY...CAMP BLANDING...LAWTEY AND
HAMPTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2987 8188 2983 8213 2984 8215 3003 8222
3012 8197
TIME...MOT...LOC 2017Z 221DEG 14KT 2989 8211
ZIBURASpecial weather statement, Aug 20, 3:21 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT THU AUG 20 2015
FLZ023-030-031-GAZ164-202045-
BAKER FL-BRADFORD FL-UNION FL-CHARLTON GA-
421 PM EDT THU AUG 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION...NORTHEASTERN
BRADFORD...EASTERN BAKER AND SOUTH CENTRAL CHARLTON COUNTIES UNTIL
445 PM EDT...
AT 421 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SANDERSON...OR 12 MILES NORTH OF RAIFORD...MOVING EAST AT 30 MPH.
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
LAKE BUTLER...RAIFORD...TAYLOR...MACCLENNY...GLEN ST. MARY...
SANDERSON...JOHNSTOWN AND ELLERBEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3054 8233 3056 8205 3009 8205 3000 8234
TIME...MOT...LOC 2021Z 251DEG 26KT 3025 8222
ZIBURA
Special weather statement, Aug 20, 3:50 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
450 PM EDT THU AUG 20 2015
FLZ023>025-031-032-036-037-GAZ164-202130-
INLAND NASSAU FL-ALACHUA FL-BAKER FL-BRADFORD FL-INLAND DUVAL FL-
CLAY FL-PUTNAM FL-CHARLTON GA-
450 PM EDT THU AUG 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BRADFORD...EASTERN
BAKER...WESTERN CLAY...SOUTHWESTERN DUVAL...SOUTHWESTERN NASSAU...
NORTHWESTERN PUTNAM...EAST CENTRAL ALACHUA AND SOUTHEASTERN CHARLTON
COUNTIES UNTIL 530 PM EDT...
AT 450 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER ST. GEORGE...OR 13 MILES WEST OF CALLAHAN...MOVING NORTHEAST AT
30 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
STARKE...KEYSTONE HEIGHTS...MIDDLEBURG...MELROSE...MACCLENNY...GLEN
ST. MARY...KINGSLEY...GEORGE'S LAKE...MAXVILLE...BRYCEVILLE...OAKLEAF
PLANTATION...FLORAHOME...CAMP BLANDING...LAKE GENEVA...ORANGE
HEIGHTS...CECIL FIELD...ST. GEORGE...BALDWIN...PENNEY FARMS AND
LAWTEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2969 8181 2966 8214 3007 8218 3013 8214
3014 8214 3015 8219 3057 8224 3057 8222
3058 8221 3060 8187
TIME...MOT...LOC 2050Z 240DEG 34KT 3049 8205
ZIBURASpecial weather statement, Aug 20, 4:05 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
505 PM EDT THU AUG 20 2015
FLZ040-202145-
MARION FL-
505 PM EDT THU AUG 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION COUNTY UNTIL
545 PM EDT...
AT 505 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LYNNE...MOVING NORTHEAST AT 10 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JUNIPER SPRINGS...LYNNE...SALT SPRINGS...MOSS BLUFF...SILVER SPRINGS
SHORES AND BURBANK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2935 8202 2938 8186 2935 8167 2934 8167
2934 8168 2932 8168 2930 8166 2907 8164
2907 8199
TIME...MOT...LOC 2105Z 223DEG 10KT 2921 8192
ZIBURAThunderstorm Wind, Marion
- When
- August 20, 4:12 PM EST
- Where
- Marion County, 2.28 mi SE of Lynne
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $500
- Reported by
- State Official
- Coordinates
- 29.180, -81.890
A large tree was blown down near the intersection of North Highway 314A and East Highway 40. The time of damage was based on radar. The cost of damage was estimated.
Thunderstorm Wind, Duval
- When
- August 20, 4:15 PM EST
- Where
- Duval County, 1.51 mi NNE of Jacksonville Hgts
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 30.270, -81.770
Wilson Blvd was closed at Old Middleburg Road due to power lines down. The cost of damage was estimated.
Lightning, Duval
- When
- August 20, 4:23 PM EST
- Where
- Duval County, 1.42 mi S of Wesconnett
- Deaths
- 1 direct, 0 indirect
- Reported by
- Broadcast Media
- Coordinates
- 30.230, -81.748
Lightning struck a tree, which then struck a moving vehicle along Jammes Road at the intersection of Turknett Road. The driver was killed due to the falling tree. The car then drove into the ditch.
Lightning, Duval
- When
- August 20, 5:13 PM EST
- Where
- Duval County, 3.01 mi SSE of Hogan
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 30.240, -81.560
Lightning was most likely the cause of an apartment fire at the 9700 block of Southbrook Drive. The cost of damage was unknown but estimated for the event to be included in StormData.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding in New York, August 20, 2015$170,000 · 3 events
- Tornado in Pennsylvania, August 20, 2015$40,000 · EF1 · 1 event
- Flash Flood and Hail in Arizona, August 20, 20151 injured · $45,000 · 55 kt wind · 6 events
- Flash Flooding and Lightning Strikes in Texas, August 20, 2015$65,000 · 4 events
- Flash Flooding in Virginia, August 20, 2015$20,000 · 2 events
- Hail and Lightning Strike in Florida, August 20, 20151 injured · 1 in hail · 3 events
- Flash Flooding in Maryland, August 20, 2015$10,000 · 7 events
- Flash Flooding and Flood in Texas, August 20, 2015$12,000 · 3 events
- Damaging Winds and Heavy Rain in Georgia, August 20, 201550 kt wind · 3 events
- Damaging Winds in Pennsylvania, August 20, 2015$4,000 · 50 kt wind · 2 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, August 20, 20152 events
- Dense Fog in West Virginia, August 20, 20151 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 598957, 598958, 598959, 598956.